MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2008

A case of infliximab-induced psoriasis.

Richetta A, Mattozzi C, Carlomagno V, Maiani E, Carboni V, Giancristoforo S, D'Epiro S, Bruni F, Calvieri S

Клинический случайСтатьяПеревод в очереди

Аннотация

Anti-tumor necrosis factor (anti-TNF-alpha) are a group of new drugs able to inhibit the action of this cytokine. Although systemic side effects have been well described, cutaneous adverse reactions have not yet been clearly elucidated. The authors report a case of a 29-year-old man affected by Crohn disease and ankylosing spondylitis who developed psoriatic lesions after IV infusion of infliximab 5 mg/Kg. The patient underwent cyclosporine treatment after interruption of biological therapy, and had complete resolution of cutaneous lesions. The reason for this phenomenon is not clear, Obviously more studies are necessary to define more clearly this paradoxical reaction. In addition, dermatologists must be informed about this potential cutaneous adverse event.

Для цитирования: Richetta A, Mattozzi C, Carlomagno V, Maiani E, Carboni V, Giancristoforo S, D'Epiro S, Bruni F, Calvieri S. A case of infliximab-induced psoriasis.. Dermatology online journal. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.